EconPapers    
Economics at your fingertips  
 

Schauder Basis, Separability, and Approximation Property in Intuitionistic Fuzzy Normed Space

M. Mursaleen, V. Karakaya and S. A. Mohiuddine

Abstract and Applied Analysis, 2010, vol. 2010, 1-14

Abstract:

We define and study the concepts of Schauder basis, separability, and approximation property in intuitionistic fuzzy normed spaces and establish some results related to these concepts. We also display here some interesting examples by using classical sequence spaces â„“ ð ‘ ( 1 ≤ ð ‘ â‰¤ ∞ ) .

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/131868.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/131868.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:131868

DOI: 10.1155/2010/131868

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:131868